# SDR MZZA2009120800126

- Difficulty date: December 6, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 35,069 hours, 12,895 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498158
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY 13 STRINGER 28 LEFT HAS CORROSION AND 7 RIVETS WITH CORROSION.  REMOVED RIVETS PER SRM 51-40-02.  CLEANED CORROSION PER AMM 51- 21-31.  DAMAGE IS OUT OF LIMITS PER SRM 53-00-03 AD1 DETAIL B.  REPAIRED STR 28L AT BAY 12&13 PER SRM 53-00-03 R1.  REF TO FORM 44.0008 CM FOR ALL WORK DONE.
